# SDR ASAA2021081935749

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,948 hours, 10,637 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16689
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 35,209 hours, 10,256 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAB CONT "ZONE TEMP" ILLUMINATED, COMPLIED WITH QRH PROCEDURE AND "ZONE TEMP" RESET WITH MASTER CAUTION RESET. CAB CONT AT FULL WARM PRODUCED 10 DEGREES C ON SUPPLY DUCT TEMP, COCKPIT WAS COLD. CONT CAB FWD CAB & AFT CAB ALL SELECTED OFF. COCKPIT TEMP STABILIZED. SUPPLY DUCT TEMP IS 24 DEGREES C. DUCT PRESSURE SPLIT "L" IS 21 PSI AND "R" IS 40. GROUNDED - YES. TRANSFERED DUCT PRESSURE SPLIT "L" IS 25PSI , "R" IS 40PSI TO LOG PG # 60232347 36205 08/19/21 PERFORMED P2TC BITE REF B737-900 AMM 21-61-00, #2 CONTROL FAULTED CONTROL CABIN TRIM AIR VALVE . FAULT RESET ON VERIFY BUT VALVE MOTOR SOUNDED WEAK AND INTERMITTENT. DUE TO HISTORY , REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE REF AMM 21-61-21. VALVE OP CHECKS GOOD , REQUIRES LEAK CHECK REF AMM 21-61-21. COMPLETED INSTALL OF THE CONTROL CABIN TRIM AIR VALVE REF AMM 21-61-21-400-801 LEAK TEST GOOD.
